Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

INCREASED cycling on Depakote?!?!

Posted by cache-monkey on April 26, 2005, at 22:12:36

In reply to Re: Depression on Depakote? MidnightBlue, posted by cache-monkey on April 24, 2005, at 23:02:09

Man. So my reaction to Depakote has now become officially wierd. Had some dark, dysphoric depressive stuff upon increasing to 1000 mg from 500. Today I've switched and have started been feeling a little hypomanic (with an edge).

I think this is something I used to like and look forward to. Now I'm scared of the eventual crash.

Has anyone else experienced worsened/increased cycling on Depakote? Or is it just me that reacts to just about every psychotropic drug in some absurd way? (Well, except Xanax.)

~cache-monkey


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cache-monkey thread:488557
URL: http://www.dr-bob.org/babble/20050423/msgs/490125.html